# SDR SCNA20251212483

- Difficulty date: December 12, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30637
- Aircraft time: 74,728 hours, 26,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12 ABC EMERGENCY FLOOR LIGHTING STRIP NEEDS TO BE RESECURED TO FLOOR
